# SDR FDEA202306121024

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25060
- Aircraft time: 58,387 hours, 30,194 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113N280088H
- Part serial: 000351
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AT THE TIME OF AIRCRAFT INSPECTION, FOUND EXISTING FLUSH REPAIR ON INBOARD FLAP   LOWER SURFACE TRAILING EDGE AREA APPROXIMATELY 6 INCHES FROM OUTBOARD EDGE OF   FLAP. REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR   WAS ACCOMPLISHED USING FAA APPROVED DATA. VISUALLY INSPECTED REPAIR IAW ATTACHMENT "B" OF E.O. F-5100-7-5001. REPAIR IS INSTALLED   IAW SRM 57-53-01-2R FIG 201. CATEGORY A REPAIR. CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-  2-100. THIS REPAIR IS FOR FEDEX TRACKING PURPOSES.
